IDEAS home Printed from
   My bibliography  Save this article

The selectope for bicooperative games


  • Bilbao, J.M.
  • Jiménez, N.
  • López, J.J.


A bicooperative game is defined by a worth function on the set of ordered pairs of disjoint coalitions of players. The aim of this paper is to analyze the selectope for bicooperative games. This solution concept was introduced by Hammer et al. (1977) [20] and studied by Derks et al. (2000) [10] for cooperative games. We show the relations between the selectope, the core and the Weber set and obtain a characterization of almost positive bicooperative games as bicooperative games such that the core, the Weber set and the selectope coincide. Moreover, an axiomatic characterization of the elements of the selectope is obtained.

Suggested Citation

  • Bilbao, J.M. & Jiménez, N. & López, J.J., 2010. "The selectope for bicooperative games," European Journal of Operational Research, Elsevier, vol. 204(3), pages 522-532, August.
  • Handle: RePEc:eee:ejores:v:204:y:2010:i:3:p:522-532

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Edward M. Bolger, 2000. "A consistent value for games with n players and r alternatives," International Journal of Game Theory, Springer;Game Theory Society, vol. 29(1), pages 93-99.
    2. Monderer, Dov & Samet, Dov & Shapley, Lloyd S, 1992. "Weighted Values and the Core," International Journal of Game Theory, Springer;Game Theory Society, vol. 21(1), pages 27-39.
    3. Jean Derks & Gerard Laan & Valery Vasil’ev, 2006. "Characterizations of the Random Order Values by Harsanyi Payoff Vectors," Mathematical Methods of Operations Research, Springer;Gesellschaft für Operations Research (GOR);Nederlands Genootschap voor Besliskunde (NGB), vol. 64(1), pages 155-163, August.
    4. Peter Borm & Herbert Hamers & Ruud Hendrickx, 2001. "Operations research games: A survey," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 9(2), pages 139-199, December.
    5. J. Bilbao & J. Fernández & N. Jiménez & J. López, 2007. "The core and the Weber set for bicooperative games," International Journal of Game Theory, Springer;Game Theory Society, vol. 36(2), pages 209-222, October.
    6. J. Bilbao & J. Fernández & N. Jiménez & J. López, 2008. "The Shapley value for bicooperative games," Annals of Operations Research, Springer, vol. 158(1), pages 99-115, February.
    7. Bolger, Edward M, 1993. "A Value for Games with n Players and r Alternatives," International Journal of Game Theory, Springer;Game Theory Society, vol. 22(4), pages 319-334.
    8. Derks, J J M, 1992. "A Short Proof of the Inclusion of the Core in the Weber Set," International Journal of Game Theory, Springer;Game Theory Society, vol. 21(2), pages 149-150.
    9. Hsiao Chih-Ru & Raghavan T. E. S., 1993. "Shapley Value for Multichoice Cooperative Games, I," Games and Economic Behavior, Elsevier, vol. 5(2), pages 240-256, April.
    10. Derks, Jean, 2005. "A new proof for Weber's characterization of the random order values," Mathematical Social Sciences, Elsevier, vol. 49(3), pages 327-334, May.
    11. Josep Freixas & William S. Zwicker, 2003. "Weighted voting, abstention, and multiple levels of approval," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 21(3), pages 399-431, December.
    12. Ichiishi, Tatsuro, 1981. "Super-modularity: Applications to convex games and to the greedy algorithm for LP," Journal of Economic Theory, Elsevier, vol. 25(2), pages 283-286, October.
    13. Jean Derks & Hans Haller & Hans Peters, 2000. "The selectope for cooperative games," International Journal of Game Theory, Springer;Game Theory Society, vol. 29(1), pages 23-38.
    14. repec:spr:compst:v:64:y:2006:i:1:p:155-163 is not listed on IDEAS
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Li, Deng-Feng, 2012. "A fast approach to compute fuzzy values of matrix games with payoffs of triangular fuzzy numbers," European Journal of Operational Research, Elsevier, vol. 223(2), pages 421-429.


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:ejores:v:204:y:2010:i:3:p:522-532. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.